MAUDE Adverse Event Report: CODMAN & SHURTLEFF, INC. / MEDOS S.A. DIRECTLINK ICP MODULE; DEVICE, INTRACRANIAL PRESSURE MONITORING

CODMAN & SHURTLEFF, INC. / MEDOS S.A. DIRECTLINK ICP MODULE; DEVICE, INTRACRANIAL PRESSURE MONITORING
Model Number 82-6828
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned for evaluation.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
As reported by the rep, after a directlink gave incorrect readings following post -op insertion of the microsensor, then en-route to the icu, the icp read "???".After unsuccessfully attempting to re-synchronized the direct link, the cable was changed there were no reports of patient harm.
 
Additional Manufacturer Narrative
Additional information: the device was returned for evaluation.No issue was identified with the product.A review of manufacturing records could not be performed, as no lot or serial number is available on the cable.The reported issue could not be performed.The device functioned as intended.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
DIRECTLINK ICP MODULE
Common Device Name
DEVICE, INTRACRANIAL PRESSURE MONITORING
Manufacturer (Section D)
CODMAN & SHURTLEFF, INC. / MEDOS S.A.
rue girardet 29
le locle, CH240 0
SZ  CH2400
MDR Report Key7710054
Report Number1226348-2018-10502
Device Sequence Number921043
Product Code GWM
UDI-Device Identifier10886704078661
UDI-Public(01)10886704078661
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-6828
Device Catalogue Number82-6828
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2018
Initial Date Received by Manufacturer 06/26/2018
Supplement Date Received by Manufacturer08/06/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1